# SDR USAA2010011190064

- Difficulty date: December 18, 2009
- Submitted: January 11, 2010
- Operation: Air carrier
- Aircraft: N803AW
- Make and model: Airbus A319-132
- Aircraft serial: 931
- Aircraft time: 39,697 hours, 16,333 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: D5724904720000
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - S4 - MAJOR REPAIR - CRACK ON RIGHT WING FUEL TANK CLOSING PLATE BETWEEN RIBS 5 TO RIB 6.  REPLACED RIGHT WING FUEL TANK CLOSING PLATE 640CZ BETWEEN RIBS 5 TO RIB 6 IAW A319 AMM 57-27-11.
